HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Sexual Health - General (http://www.healthboards.com/boards/sexual-health-general/)
-   -   Do medications that cause impotence affect females? (http://www.healthboards.com/boards/sexual-health-general/826069-do-medications-cause-impotence-affect-females.html)

Kendra01 12-02-2010 09:03 AM

Do medications that cause impotence affect females?
 
Does anyone know if the medications that have impotence as a side effect also effect a female's arousal? I'm just curious as I am starting on two meds that warn of this.

sjb 12-02-2010 09:48 AM

Re: Do medications that cause impotence effect females?
 
Well if it says so it might, what are their names?

Thisby 12-02-2010 09:55 AM

Re: Do medications that cause impotence affect females?
 
In general, yes.

The warning usually refers to "sexual disfunction". People assume it means the inability for men to get erections but it's more than just that. It also includes the inability to become aroused or the inability to orgasm, both of these things effect women.

Kendra01 12-02-2010 02:57 PM

Re: Do medications that cause impotence effect females?
 
[QUOTE=sjb;4634296]Well if it says so it might, what are their names?[/QUOTE]


The medication that I just started is Altace. It can be used to protect the kidneys in diabetics and for hypertension in anyone. Impotence is one possible side effect. I've only been on it for almost a week. I really don't want to take something that is going to mess with my sex drive or enjoyment. I can take the nausea, scratchy throat, lethargy, etc., but the sex issue can't be overlooked. LOL


All times are GMT -7. The time now is 06:20 PM.